MathSciNet Relay Station
MathSciNet bibliographic data
MR2011924 (2004m:35086) 35J60 (35B65 60G07)
Labutin, Denis A. Wiener regularity for large solutions of nonlinear equations. Ark. Mat. 41 (2003), no. 2, 307–339.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement